# SDR R61A20100537

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000231
- Aircraft time: 4,423 hours, 2,171 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED ICAS MESSAGE, DOOR EMERGENCY LT OPEN DURING CLIMB, CREW CHECKED GREEN LOCK INDICATORS FOUND TO BE LOCKED AND NO PRESSURIZATION ISSUE NOTED.  UPON LANDING MAINTENANCE RE-SECURED THE OVERWING EXIT PER THE EMB AMM, AND FOUND NO DEFECTS.  AC RETURNED TO SERVICE.
